# SDR DALA2022072105054

- Difficulty date: July 19, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N3773D
- Make and model: Boeing 737832
- Aircraft serial: 30825
- Aircraft time: 38,692 hours, 14,211 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9155045) DURING INSPECTION FOUND RT AFT EXTERIOR OVER WING EMERGENCY LIGHT INOP. R/R RT AFT OVER WING EMERGENCY LIGHT PER B737 AMM 33-54. OPS CHK GOOD.
